# SDR A6WA201240419

- Difficulty date: March 29, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON FS 621 BULKHEAD AT LBL 36 AND JUST BELOW WL 120.43 CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-42-21.  INSTALLED SERVICEABLE ANGLE IAW 51-42-21.
